University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A trajectory attractor of a nonlinear elliptic system in an unbounded domain

Zelik, SV (1998) A trajectory attractor of a nonlinear elliptic system in an unbounded domain MATHEMATICAL NOTES, 63 (1-2). pp. 120-123.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zelik, SVs.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 January 1998
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, nonlinear elliptic system, Laplace operator, Sobolev space, trajectory attractor, attractive sets
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:53
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833097

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800